Alert archive / Pennsylvania / Areal Flood Warnings in 2020
Areal Flood Warning 63, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Dec 25, 2020, 4:31 AM EST for 4 counties in Pennsylvania. It was in force for 7 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 25, 2020, 4:31 AM EST (09:31 UTC)
- Expired
- Dec 25, 2020, 12:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA
The radar
The Binghamton radar (KBGM), 146 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 25, 4:45 AM EST | FLOOD | Walnutport, PA | THE LEHIGH RIVER AT WALNUTPORT (WNTP1) REACHED FLOOD STAGE AT 445 AM, CRESTING AT 9.40 FEET AT 945 AM. |
| Dec 25, 4:50 AM EST | FLOOD | 2 S Breinigsville, PA | FLOODING AT INTERSECTION OF HILLTOP ROAD AND MERTZTOWN ROAD. |
| Dec 25, 8:30 AM EST | FLOOD | 1 E New Mahoning, PA | FLOODING ON COUNTRY CLUB ROAD NEAR STATE HIGHWAY 443. CLOSURES REQUIRED. TIME BASED ON DISPATCH REPORT. |
| Dec 25, 8:31 AM EST | FLOOD | 2 Wsw East Penn Twp, PA | FLOODING ON STATE HIGHWAY 895 NEAR LAUCHNOR ROAD. CLOSURES REQUIRED. TIME BASED ON DISPATCH REPORT. |
| Dec 25, 8:32 AM EST | FLOOD | 1 Ssw Lower Towamensing, PA | FLOODING ON LOWER SMITH GAP ROAD NEAR LITTLE GAP ROAD. CLOSURES REQUIRED. TIME BASED ON DISPATCH REPORT. |
| Dec 25, 9:45 AM EST | FLOOD | 1 Ssw Blakeslee, PA | TOBYHANNA CREEK AT BLAKESLEE (TBYP1) REACHED FLOOD STAGE AT 945 AM, CRESTING AT 10.47 FEET AT 200 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.5 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 682 m²/s²
- 0-3 km storm-relative helicity
- 727 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
927
WGUS41 KPHI 250931
FLWPHI
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
431 AM EST Fri Dec 25 2020
PAC025-077-089-095-251700-
/O.NEW.KPHI.FA.W.0063.201225T0931Z-201225T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carbon PA-Lehigh PA-Monroe PA-Northampton PA-
431 AM EST Fri Dec 25 2020
The National Weather Service in Mount Holly has issued a
* Flood Warning for...
Northwestern Lehigh County in eastern Pennsylvania...
West Central Northampton County in eastern Pennsylvania...
Carbon County in northeastern Pennsylvania...
Western Monroe County in northeastern Pennsylvania...
* Until noon EST Friday.
* At 431 AM EST, gauge reports indicated several rivers, creeks, and
streams were near or above flood stage in the warning area.
Flooding will likely continue for several more hours.
Some locations that may experience flooding include...
Lehighton, Tobyhanna, Palmerton, Jim Thorpe, Slatington,
Nesquehoning, Weatherly, Walnutport, Beltzville State Park,
Christmans, Penn Forest Reservoir, and Albrightsville.
This includes the following highways...
Interstate 78 in Pennsylvania between mile markers 45 and 52.
Interstate 80 in Pennsylvania between mile markers 277 and 296.
Interstate 380 in Pennsylvania between mile markers 3 and 13.
Northeast Extension between exits 59 and 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most
flood deaths occur in vehicles.
&&
LAT...LON 4074 7576 4082 7589 4090 7600 4101 7573
4105 7577 4109 7577 4113 7569 4112 7563
4122 7554 4124 7537 4082 7545 4051 7563
4068 7589 4071 7581 4072 7576
$$
CMS1 follow-up statement
680
WGUS81 KPHI 251707
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
1207 PM EST Fri Dec 25 2020
PAC025-077-089-095-251717-
/O.EXP.KPHI.FA.W.0063.000000T0000Z-201225T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carbon PA-Lehigh PA-Monroe PA-Northampton PA-
1207 PM EST Fri Dec 25 2020
...FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN LEHIGH, WEST CENTRAL
NORTHAMPTON, CARBON, AND WESTERN MONROE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat across much of the region. A new smaller warning will replace
this multi-county warning. Please continue to heed remaining road
closures.
LAT...LON 4074 7576 4082 7589 4090 7600 4101 7573
4105 7577 4109 7577 4113 7569 4112 7563
4122 7554 4124 7537 4082 7545 4051 7563
4068 7589 4071 7581 4072 7576
$$
KruzdloWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Dec 25, 3:43 AM EST, 48 minutes earlier.
Area forecast discussion, Dec 25, 3:43 AM EST, 48 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
343 AM EST Fri Dec 25 2020
.SYNOPSIS...
As the low pressure system and cold front progress further away
from our region through the day, high pressure will begin to
build in through this week. Another low will cross north and
west of the area Monday causing a cold front to cross our
region. More high pressure is expected for the middle of next
week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Winds have diminished rapidly behind the initial cold front
(which is roughly where what remains of the earlier convective
line is. Therefore, have cancelled wind headlines behind the
initial cold front. Will likely be able to cancel the remaining
wind headlines within the next 2 to 3 hours.
The lingering light precipitation should wind down pretty
quickly after sunrise as a dry slot shifts into our region.
However, with strong westerly flow, we could see isolated rain
and snow showers this afternoon, primarily over Delmarva (which
could be enhanced by the flow coming off the Chesapeake) and the
southern Poconos (where lift could be enhanced by orographic
lift). For now, expect this to be very isolated, so have kept
PoPs this afternoon generally no higher than 20 percent.
Cold air advection will continue through the day, especially
with a secondary cold front set to arrive, so expect
temperatures to be steady or even decreasing through the day.
As winds begin to drop off this evening, and we get some
clearing (although stratocumulus may linger through much of the
evening), the stage will be set for prime radiational cooling
conditions, with temperatures in the 20s likely across much of
the region (teens possible in the higher terrain of the Poconos
and NW NJ). Agree with the previous shift that we will probably
have enough wind and enough of a time period between the
precipitation ending and freezing condition that widespread icy
conditions is unlikely, but will continue to monitor this
potential through the day.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Relatively tranquil conditions are expected for Saturday and
Sunday as high pressure builds in. On Saturday though, much of
the region may not get above freezing. Temperatures should
moderate a bit on Sunday as flow shifts to southerly.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
The upper pattern continues to remain fairly amplified and
progressive during the long term part of the forecast.
Another low and upper air feature will pass north of the region
Monday with high pressure building in again Tuesday. While
widespread precipitation is not expected with the system Monday,
a couple scattered rain/snow showers will accompany the
trailing fronts. Temperatures will reach the 40s regionwide
Monday, but then drop back below normal (mostly 30s) Tuesday
following a cold front.
After a fair weather day Wednesday, most forecast models are showing
another potent low developing across the middle part of the country
and tracking towards the Great Lakes later Wed/Thu. This
patters kinda looks like the present system, perhaps weaker with
a maturing cyclone and strong cold front to cross the MIddle
Atlantic perhaps later Thu into Friday. Too early for specifics,
but it could get very warm preceding the system and this is
reflected in out high temps for Thu being in the 50s for many
areas. We will go along with the NBM guidance for now with chc
pops for Wed night/Thu/Thu night.
&&
.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Through 12Z... Winds have shifted to southwesterly at almost all
the TAF sites (will be shifting at TTN shortly). In the wake of
this initial cold front, conditions have actually improved to
VFR at most locations. I'm not sure if this will continue, as we
still have low clouds between 1000 and 3000 ft around the
region. Moderate confidence on the overall pattern, but low
confidence on the timing.
Today... Ceilings should remain right around the MVFR/VFR
threshold for much of the day. Low clouds may begin to lift
and/or scatter out by this afternoon. Winds will be southwest
shifting to west- southwest at 10 to 15 kt with gusts to 20 kt,
except a little stronger near the coast. Moderate confidence.
Tonight...VFR conditions are expected. Westerly winds should
continue to decrease to near 10 kt by late tonight. Moderate
confidence.
Outlook...
Saturday thru Sun night...VFR expected. westerly winds of 5 to
15 kt with gusts up to 20 kt possible on Saturday, becoming
light and southerly by Sunday. Moderate confidence.
Mon/Mon night...Mostly VFR. Scattered showers mostly N/W.
Tue...VFR expected.
&&
.MARINE...
Winds are beginning to diminish on the southern waters, so have
converted the storm warning on the Delaware Bay to a Small Craft
Advisory. For the southern NJ and DE coastal waters, the storm
warning has been converted to a gale warning. The remainder of
the storm warning will be converted to a gale warning by or near
sunrise. Winds abruptly shift to the west over the next few
hours, and decease to 20- 30 kt with 30-40 kt gusts. Going into
midday, conditions lower to SCA levels and should remain at SCA
levels through tonight.
Outlook...
Saturday...SCA conditions continuing on the waters diminishing
late. Fair weather.
Sat night thru Sunday night...sub-SCA expected. Fair.
Monday thru Tue...SCA expected. Scattered showers Mon mostly north.
Tue night into Wed...sub-SCA expected. Fair.
&&
.HYDROLOGY...
Rain amounts have generally been between 1 and 3 inches. Though
the heaviest of the rain has mostly ended, light rain will
continue through sunrise. The hardest hit areas so far have
been the Chester, Montgomery, Delaware, and northern New Castle
County areas. Several streams are in flood stage. Please see
our website for the latest information on active flood warnings.
Among the waterways in flood are portions of the Schuylkill
River and the Neshaminy Creek.
Rises on area rivers and streams will continue into Friday
afternoon and Friday night.
&&
.TIDES/COASTAL FLOODING...
Update: a coastal flood advisory has been issued for Kent County
MD as Tolchester is now expected to be above advisory levels
with the high tide overnight.
A strong southerly wind is expected for tonight. As a result, the
most susceptible locations in our region for any tidal flooding will
be our counties on the eastern shore of Chesapeake Bay, areas around
Barnegat Bay in New Jersey, and areas around Little Assawoman Bay in
southeastern Delaware.
The strong southerly flow is forecast to continue until about 3:00
to 5:00 AM on Chesapeake Bay. As of mid afternoon, the surge had
built to about 1 foot on parts of the lower bay. The astronomical
high tides will be running particularly low as we move away from the
first quarter moon phase. As a result, it will take a surge of 2.5
to 3.0 feet to cause even spotty minor tidal flooding in the
counties of Talbot, Caroline, and Queen Anne's. We will
forecast that scenario for now, and we will continue to monitor
trends on Chesapeake Bay. The high tide works its way northward
through our counties on the eastern shore between about midnight
and 5:00 AM, so we still have a little time in case we find
that we need to issue an advisory.
The southerly flow is anticipated to persist until around daybreak
of the oceanfront. The usual situation in this type of pattern is
that water becomes trapped in Little Assawoman Bay in southeastern
Delaware, and in Barnegat Bay in New Jersey. It seems likely that we
will eventually need a Coastal Flood Statement for those areas at
some point from late tonight into Friday.
Our remaining tidal areas in New Jersey and Delaware, and those
along Delaware Bay and the tidal Delaware River should experience no
more than some spotty minor tidal flooding. The more significant
flood potential will come from the heavy rainfall.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until noon EST today for PAZ054-055-060>062-070-
071-101>106.
NJ...Flood Watch until noon EST today for NJZ001-007>010-012-015.
Wind Advisory until 7 AM EST this morning for NJZ001-007>010-
012-015.
High Wind Warning until 7 AM EST this morning for NJZ013-014-
020-026.
DE...Flood Watch until noon EST today for DEZ001.
MD...Coastal Flood Advisory until 6 AM EST early this morning for
MDZ012.
MARINE...Gale Warning until 10 AM EST this morning for ANZ452>455.
Storm Warning until 7 AM EST this morning for ANZ450-451.
Small Craft Advisory until 6 AM EST Saturday for ANZ430-431.
&&
Synopsis...Johnson
Near Term...Johnson
Short Term...Johnson
Long Term...O'Hara
Aviation...Johnson/O'Hara
Marine...Johnson/O'Hara
Hydrology...WFO PHI
Tides/Coastal Flooding...WFO PHIHazardous weather outlook, Dec 25, 3:25 AM EST, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 325 AM EST Fri Dec 25 2020 DEZ001-PAZ054-055-060>062-070-071-101>106-260830- New Castle-Carbon-Monroe-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 325 AM EST Fri Dec 25 2020 ...FLOOD WATCH IN EFFECT UNTIL NOON EST TODAY... This Hazardous Weather Outlook is for northern Delaware, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ012-260830- Kent MD- 325 AM EST Fri Dec 25 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007>010-012-015-260830- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer- 325 AM EST Fri Dec 25 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...FLOOD WATCH IN EFFECT UNTIL NOON EST TODAY... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey and northwest New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-MDZ015-019-020-NJZ016>019-021>025-027-260830- Kent-Inland Sussex-Delaware Beaches-Queen Annes-Talbot-Caroline- Salem-Gloucester-Camden-Northwestern Burlington-Cumberland-Atlantic- Cape May-Atlantic Coastal Cape May-Coastal Atlantic- Southeastern Burlington- 325 AM EST Fri Dec 25 2020 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ013-014-020-026-260830- Western Monmouth-Eastern Monmouth-Ocean-Coastal Ocean- 325 AM EST Fri Dec 25 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ452>455-260830- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 325 AM EST Fri Dec 25 2020 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450-451-260830- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 325 AM EST Fri Dec 25 2020 ...STORM WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-260830- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 325 AM EST Fri Dec 25 2020 This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Dec 25, 4:19 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
419 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM NON-TSTM WND GST 2 SW RANCOCAS 39.98N 74.90W
12/25/2020 M52 MPH BURLINGTON NJ MESONET
NJWXNET GAUGE.
&&
STAARMANNLocal storm report, Dec 25, 4:20 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 AM NON-TSTM WND DMG 1 NNE HAZLET TWP 40.44N 74.16W
12/25/2020 MONMOUTH NJ DEPT OF HIGHWAYS
UTILITY POLE DOWN ON NJ 36 SOUTHBOUND ROSE
LN (UNION BEACH) TO SOUTH OF ROSE LN (UNION
BEACH) ALL LANES CLOSED AND DETOURED.
&&
NCLocal storm report, Dec 25, 4:21 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM NON-TSTM WND GST 2 SE JACKSONVILLE 40.03N 74.73W
12/25/2020 M57 MPH BURLINGTON NJ PUBLIC
NJWXNET GAUGE.
&&
STAARMANNLocal storm report, Dec 25, 4:22 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM NON-TSTM WND GST 1 SSW PALMYRA 39.99N 75.04W
12/25/2020 M50 MPH CAMDEN NJ MESONET
NJWXNET GAUGE.
&&
STAARMANNLocal storm report, Dec 25, 4:23 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM NON-TSTM WND GST 2 SE JACKSONVILLE 40.03N 74.73W
12/25/2020 M57 MPH BURLINGTON NJ MESONET
CORRECTS PREVIOUS NON-TSTM WND GST REPORT
FROM 2 SE JACKSONVILLE. NJWXNET GAUGE.
&&
STAARMANNLocal storm report, Dec 25, 4:25 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM NON-TSTM WND GST 3 SW MULLICA TWP 39.55N 74.73W
12/25/2020 M56 MPH ATLANTIC NJ MESONET
NJWXNET GAUGE.
&&
STAARMANNThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 8:47 PM EST | Areal Flood Advisory | PHI | Chester, Delaware, Montgomery, Philadelphia | 6 hr |
| Dec 24, 9:08 PM EST | Coastal Flood Advisory | PHI | Bucks, Philadelphia | 14 hr |
| Dec 24, 9:16 PM EST | Areal Flood Advisory | PHI | Bucks, Lehigh, Northampton | 3 hr |
| Dec 24, 9:38 PM EST | Areal Flood Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 14 hr |
| Dec 24, 10:09 PM EST | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 6 hr |
| Dec 24, 10:21 PM EST | Areal Flood Warning | PHI | Bucks | 14 hr |
| Dec 24, 10:30 PM EST | River Flood Warning | PHI | Delaware | 10 hr |
| Dec 24, 11:10 PM EST | Areal Flood Advisory | PHI | Bucks | 4 hr |
| Dec 24, 11:26 PM EST | River Flood Warning | PHI | Chester | 13 hr |
| Dec 24, 11:48 PM EST | Areal Flood Warning | PHI | Bucks | 15 hr |
| Dec 24, 11:54 PM EST | Areal Flood Warning | PHI | Lehigh, Monroe, Northampton | 12 hr |
| Dec 25, 12:36 AM EST | River Flood Warning | PHI | Montgomery | 13 hr |
| Dec 25, 12:53 AM EST | Areal Flood Warning | PHI | Chester | 6 hr |
| Dec 25, 12:59 AM EST | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 21 hr |
| Dec 25, 1:56 AM EST | Areal Flood Warning | PHI | Bucks, Philadelphia | 7 hr |
| Dec 25, 2:28 AM EST | River Flood Warning | PHI | Bucks | 15 hr |
| Dec 25, 3:29 AM EST | Areal Flood Warning | PHI | Berks | 6 hr |
| Dec 25, 3:33 AM EST | River Flood Warning | PHI | Chester, Delaware | 17 hr |
| Dec 25, 4:00 AM EST | River Flood Warning | PHI | Lehigh, Northampton | 16 hr |
| Dec 25, 4:53 AM EST | River Flood Warning | PHI | Berks, Montgomery | 9 hr |
| Dec 25, 6:32 AM EST | River Flood Warning | PHI | Montgomery, Philadelphia | 7 hr |
| Dec 25, 7:28 AM EST | River Flood Warning | PHI | Monroe | 10 hr |
| Dec 25, 12:13 PM EST | Areal Flood Warning | PHI | Carbon, Monroe | 9 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2020Every areal flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.